# SDR RAIA00403027

- Difficulty date: March 27, 2004
- Submitted: April 4, 2004
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 12,606 hours, 12,887 cycles
- Engine: Allsn AE3007A
- Engine time: 9,559 hours, 9,339 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: 311246
- Condition: Overtemp
- Location: Right
- Part time: 9,559 hours, 9,339 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE HIGH ITT. MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE.
